MAUDE Adverse Event Report: DENTSPLY LLC CAVITRON JET PLUS PACKAGE-2015; SCALER, ULTRASONIC

DENTSPLY LLC CAVITRON JET PLUS PACKAGE-2015; SCALER, ULTRASONIC
Catalog Number 8161428
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that cavitron jet plus package-2015 allegedly is heating up due to lack of water flow.No injury occurred.
 
Additional Manufacturer Narrative
Adding udi # - udi # (b)(4).This is a follow up report to add this information.Investigation results: this unit was already received in york under rma 483746.Estimated the customer for repair and customer refused.Unit has been shipped back to the customer.Following is the inspection notes we received from york.Hose,tubing,build up/debris cracked auxiliary foot pedal connector on the power drive board.Debris buildup in the handpiece cable, low oscillation due to trouble with the jetmate handpiece.Cracked duckbill filters, flattened pinch tube restricting air/powder flow, cracked powder bowl.Debris buildup in the water filter.Cabinet has broken body posts.Will replace damaged/worn components and recalibrated unit to factory specs upon estimate approval.

Brand Name
CAVITRON JET PLUS PACKAGE-2015
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
hannah seevaratnam
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key16973595
Report Number2424472-2023-00376
Device Sequence Number15077942
Product Code ELC
UDI-Device IdentifierD00381614281
UDI-PublicD00381614281
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K052334
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number8161428
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date05/17/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/17/2023
Supplement Date Received by Manufacturer05/17/2023
Initial Report FDA Received Date05/22/2023
Supplement Report FDA Received Date08/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown